After three stents my cardiologist put me on Brilinta 90mg 2x daily with low dose aspirin in the AM taking. After a little over 2 1/2 years I have had minor bleeding problems but have now commenced have shortness of breath problems. This prevents most any form of exercise (walking distance) or other activity. My cardiologist indicated that this usually happens short time after taking the medication. Is it ever safe to terminate the medication after continued usage for almost 3 years?
Brilinta and shortness of breath?
Question posted by dicktom37 on 15 May 2021
Last updated on 15 May 2021 by masso
I never have had allergies from Brilinta. Another question: Is there any indication from patients taking Brilinta that this shortness of breath from Brilinta has started as late as 2 1/2 years after taking the medication?
- Aspirin uses and safety info
- Aspirin information for Healthcare Professionals (includes dosage details)
- Side effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.